MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-CT SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH-CT SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10430603
Medical Device Problem Codes No Device Output (1435); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the issue is not known at this time.A system restart resolved the issue directly and it has not reoccurred.Logfiles were taken from the system for further analysis.Siemens will provide a supplemental report if any systematic or design issue is identified as the root cause for the problem.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom definition flash ct system.On (b)(6) 2023 a 7-month-old child (male, 9 kg) was scheduled for a heart scan to plan a surgery of the aortic arch.The scanner did not start after topo and 20 ml contrast media was injected.A second scan was made with an additional 8 ml of contrast media.According to the hospital, the second contrast media calculation was not exact, and the images could also not be used for diagnosis.The hospital confirmed that a third scan was conducted on (b)(6) 2023.The patient was transferred from a neighboring hospital and there is currently no information available regarding the health status of the patient.Siemens considers children as a vulnerable patient group; therefore, this report has been submitted with an abundance of caution.

Brand Name
SOMATOM DEFINITION FLASH
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key16688678
Report Number3004977335-2023-68470
Device Sequence Number14972495
Product Code JAK
UDI-Device Identifier04056869006963
UDI-Public4056869006963
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10430603
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 MO
Patient SexMale
Patient Weight9 KG